# SDR ASAA2023071243996

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,506 hours, 16,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ROW 16 ABC - EMERGENCY EXIT LIGHT --INOP. GROUNDED - YES. (RESOLVED ON W/O: 1961201 TASKCARD: N/R-00004 ) FOUND ROW 16 ABC EMERGENCY EXIST LIGHT WORK NORMAL BUT ROW 16 DEF FOUND INOP, RELAMP AND OPS CHECK NORMAL REF AMM 33-50-00. THIS CLEAR MEL 33-2C PLACARD REMOVED AND SEAMC PETER NOTIFIED.
